# SDR AALA201805019032

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 70,947 hours, 8,928 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCR DOOR DIFFICULT TO OPEN/CLOSE IN FLIGHT, BUT WORKS OK ON THE GROUND. ACCOMPLISHED ADJUSTMENT OF MDCR DOOR LATCH IAW MM 25-29-04-501.
